My CCRM IVF Journey

Our successful journey through IVF #2 at one of the world's top fertility clinics

Single Digits!

Posted by auntiem10 on November 9, 2010

Our FET is now nine weeks and six days away, meaning we’re out of the double digits! Counting down the days in small increments seems to really help make the time pass more quickly. I’m lucky that this delay is occurring while we have so much fun stuff going on in our personal lives. Weekend trips to visit family, attending or watching our favorite college’s basketball games, and Thanksgiving in NY are all events filling our weekend calendar this month. Any other time of year, I’m sure the days would drag and the wait would seem endless.

Tomorrow my second Depot Lupron injection should be delivered to our house. Only four more days until injection #2! The hot flashes were bad yesterday–I probably had 30+ throughout the day. I slept with an ice pack on my nightstand so that whenever I woke up with the sensation that my insides were hot lava, I could press the cold pack against my neck/face/arms and feel relief. In the middle of the night, my sweet hubby turned a fan on me to help me sleep. The problem with that is, I felt cold when the hot flashes weren’t occurring. So sleeping at night is a definite struggle right now. Oh well, the end is in sight–only 31 days until this treatment concludes and I start popping BCPs into my mouth. That doesn’t seem so bad. And hopefully, hopefully, hopefully–This will all be worth it!!!

I hope I don’t scare anyone away from trying this treatment. The hot flashes are not extreme or painful in any way; they are just annoying. I’m trying to provide a first-person account of how this medication affected me, but I hope I’m not making it sound too terrible!

Advertisements

5 Responses to “Single Digits!”

  1. LC1 said

    Yay for single digits until transfer! The time will fly by… it will be here before you know it!

  2. LisainSK said

    Hey…we’re all going to get hot flashes sooner or later…sorry to hear you are suffering through them. And I SOOO hope this will all be worth it too.

  3. A.E. said

    You are in the home stretch and there’s nothing like a little basketball fun to make the time fly by!!!

  4. looknomore said

    Hey..I am on add back with DL.low dose Oestrogen and progesterone pills. My RE said that hopefully I should not get hot flashes. I am almost a week into the injection now. I have already started getting headaches. Too early to tell if i will get the hot flashes- eh?

    • auntiem10 said

      Hi! I think everyone experiences the side effects differently, but I didn’t experience hot flashes until a little more than two weeks into the treatment. I’m not on add back, though, so maybe the added estrogen/progesterone will help. I had headaches for the first week and now am feeling back to normal (well, except for hot flashes and the feeling that I’m going to burst into tears). : )

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

 
%d bloggers like this: